Alert archive / Florida / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 81, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 6, 2006, 4:26 PM EDT for Miami-Dade County, Florida. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2006, 4:26 PM EDT (20:26 UTC)
- Expired
- Jul 6, 2006, 5:12 PM EDT
- In force
- 46 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 5 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 5:00 PM EDT | TSTM WND GST 0 | Coral Gables, FL | SMALL TO MEDIUM SIZE TREE BRANCHES BROKEN BY STRONG THUNDERSTORMS WINDS. |
| Jul 6, 5:00 PM EDT | TSTM WND GST 0 | Coral Gables, FL | SMALL TO MEDIUM SIZE TREE BRANCHES BROKEN BY STRONG THUNDERSTORM WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.4 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 845 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 062026 SVRMFL FLC086-062115- /O.NEW.KMFL.SV.W.0081.060706T2026Z-060706T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 426 PM EDT THU JUL 6 2006 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL MIAMI-DADE COUNTY IN SOUTH FLORIDA. * UNTIL 515 PM EDT * AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM KENDALL LAKES TO GOULDS AND MOVING EAST AT 15 MPH. * THE LINE OF STORMS WILL AFFECT... GOULDS KENDALL LAKES KENDALL PERRINE UNIVERSITY OF MIAMI CORAL GABLES SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4528 TO REPORT SEVERE WEATHER. LAT...LON 2568 8050 2552 8048 2554 8017 2576 8022 $$ BD/RG
2 follow-up statements
828 WWUS52 KMFL 062043 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 442 PM EDT THU JUL 6 2006 FLC086-062115- /O.CON.KMFL.SV.W.0081.000000T0000Z-060706T2115Z/ MIAMI-DADE FL- 442 PM EDT THU JUL 6 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR EAST CENTRAL MIAMI-DADE COUNTY... AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PERRINE MOVING NORTHEAST AT 10 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH MIAMI...UNIVERSITY OF MIAMI AND CORAL GABLES LAT...LON 2568 8050 2552 8048 2554 8017 2576 8022 $$ BD/RG
864 WWUS52 KMFL 062112 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 510 PM EDT THU JUL 6 2006 FLC086-062120- /O.CAN.KMFL.SV.W.0081.000000T0000Z-060706T2115Z/ MIAMI-DADE FL- 510 PM EDT THU JUL 6 2006 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MIAMI-DADE COUNTY WILL BE ALLOWED TO EXPIRE AT 515 PM EDT... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER SEVERE. THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH AND VERY HEAVY RAINFALL ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES. LAT...LON 2568 8050 2552 8048 2554 8017 2576 8022 $$ BD/RG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:31 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 6, 2:31 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 231 PM EDT THU JUL 6 2006 .DISCUSSION...A MOIST SOUTHERLY FLOW ALONG WITH UPPER LOW JUST TO OUR WEST HAS RESULTED IN THE DEVELOPMENT OF HEAVY SHOWERS AND STORMS ACROSS SOUTH FL. STORM SPOTTER IN WEST BOYNTON BEACH RECORDED ONE INCH OF RAIN IN JUST 13 MINS RECENTLY THESE LOCALLY VERY HEAVY DOWNPOURS WILL CONTINUE FOR THE REST OF THE AFTERNOON...AS ADDITIONAL ACTIVITY NOW DEVELOPING ALONG THE SW COAST MOVES NNE. ACTIVITY MAY HANG ON MORE THAN USUAL TONIGHT...DUE TO THE INFLUENCE OF THE UPPER LOW. SO WILL CONTINUE WITH A FCST OF SCATTERED ACTIVITY THIS EVENING...DIMINISHING TO ISOLATED ALL AREAS AFTER MIDNIGHT. ATLANTIC SURFACE RIDGE NUDGES NORTHWARD INTO THE AREA ON FRIDAY. AT THE SAME TIME...A WEAKENING COLD FRONT MAKES ITS WAY SOUTHWARD INTO NORTH FLORIDA. THIS WILL CONTINUE A MEAN FLOW OUT OF THE SOUTH. SOUTH FL REMAINS IN A VERY MOIST ENVIRONMENT TOMORROW...WITH WEAK SE FLOW AT THE SURFACE (THOUGH INCREASING WITH THE ADVENT OF AN EAST COAST SEA BREEZE IN THE AFTERNOON) ALONG WITH SW FLOW AT LOW/MID LEVELS. SHORT WAVE TROUGH DIGGING INTO THE SE STATES WILL HAVE MOST INFLUENCE NORTH OF THE LOCAL AREA...BUT EVEN SO...BELIEVE AMPLE INSTABILITY AND SEA BREEZE CONVERGENCE WILL ALLOW FOR THE DEVELOPMENT OF THUNDERSTORMS ESPECIALLY INTERIOR AND EAST COAST METRO AREAS. WILL POST HIGHEST POPS PALM BEACH COUNTY (LIKELY) FOR FRIDAY...WITH SCATTERED POPS ELSEWHERE. THE COLD FRONT REALLY DOES NOT LOOK TO MAKE IT INTO THE LOCAL AREA...STALLING AND WASHING OUT NORTH OF THE LAKE THIS WEEKEND...AS RIDGE STAYS IN PLACE LOCALLY. SCATTERED SHRA/TSRA WILL AFFECT THE AREA MAINLY EACH AFTERNOON OVER THE UPCOMING WEEKEND. ATLANTIC RIDGE MOVES NORTH OF FLORIDA NEXT WEEK...KEEPING LOCAL AREA IN A PREVAILING EASTERLY WIND FLOW REGIME. THE LAST 3 RUNS OF THE GFS SHOW THE TROPICAL WAVE NOW AT AROUND 42 WEST MOVING STEADILY WNW OVER THE NEXT SEVERAL DAYS...REACHING THE LOCAL AREA NEXT WEDNESDAY WITH SHARP CURVATURE AND ABUNDANT MOISTURE/CONVECTION EAST OF THE WAVE AXIS THEN. FOR NOW WILL MAINTAIN NEAR CLIMO POPS...BUT THIS MAY NEED TO BE INCREASED AS TIME GOES ON. && .MARINE...SOUTH WINDS WILL BECOME SOUTHEAST OVER THE WEEKEND. SPEEDS WILL AVERAGE 10 KNOTS OR LESS. && .FIRE WEATHER...NO CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 90 76 89 / 40 60 30 60 FORT LAUDERDALE 76 89 78 89 / 40 50 20 50 MIAMI 76 91 78 90 / 40 50 20 50 NAPLES 75 89 75 90 / 40 40 20 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DG
Hazardous weather outlook, Jul 6, 9:09 AM EDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 909 AM EDT THU JUL 6 2006 FLZ063-066>075-070800- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 909 AM EDT THU JUL 6 2006 ...MODERATE RISK OF LIGHTNING ALL AREAS TODAY... ...MINOR URBAN FLOODING POSSIBLE METRO AREAS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: WARM MOIST AND UNSTABLE AIR ACROSS ALL OF MAINLAND SOUTH FLORIDA WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING AT ANY TIME. OCCASIONAL DANGEROUS LIGHTNING STRIKES AND WIND GUSTS AS HIGH AS 35 MPH ARE POSSIBLE WITH THE STRONGER THUNDERSTORMS. FLOODING: MOISTURE WILL BE ABUNDANT IN THE ATMOSPHERE TODAY, WHICH COULD RESULT IN SEVERAL INCHES OF RAIN WHERE THUNDERSTORMS CONTINUALLY DEVELOP AND MOVE ACROSS THE SAME AREAS. MINOR URBAN FLOODING OF LOW LYING OR POORLY DRAINED UNDERPASSES AND DRAINAGE DITCHES IS THE MOST LIKELY HAZARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN UNUSUAL MID SUMMER FRONT WILL MOVE SOUTH DOWN THE FLORIDA PENINSULA FRIDAY THROUGH SUNDAY BEFORE BECOMING DIFFUSE. THIS WILL CONTINUE THE THREAT OF SCATTERED THUNDERSTORMS THROUGH THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.
In the hours before
Special weather statement, Jul 6, 11:37 AM EDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1137 AM EDT THU JUL 6 2006 AMZ630-651-FLZ072-074-061605- BISCAYNE BAY-BROWARD METROPOLITAN- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- MIAMI-DADE METROPOLITAN- 1137 AM EDT THU JUL 6 2006 ...THUNDERSTORMS AGAIN RUMBLING THROUGH METRO DADE... AT 1135 AM EDT...A CLUSTER OF STRONG THUNDERSTORMS WILL BE MOVING THROUGH MUCH OF METRO DADE COUNTY. THE HEAVIEST RAINFALL WILL BE ALONG PARTS OF THE DADE BEACHES FROM KEY BISCAYNE TO MIAMI BEACH AND AVENTURA...BUT ALSO IN THE WESTERN SUBURBS FROM THE REDLANDS NORTH ALONG THE TURNPIKE AND KROME AVENUE TO SWEETWATER AND EVENTUALLY MOVING NORTHEAST INTO HIALEAH AND MIAMI LAKES. WIND GUSTS AS HIGH AS 35 MPH WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS AS WELL AS LOCAL URBAN FLOODING DUE TO RAIN RATES NEAR 1 INCH PER HOUR. OCCASIONAL DANGEROUS LIGHTNING STRIKES WILL ALSO OCCUR. ALL ACTIVITY WILL BE MOVING NORTH AROUND 15 MPH.
Special weather statement, Jul 6, 12:22 PM EDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1222 PM EDT THU JUL 6 2006 AMZ610-FLZ066-067-061650- HENDRY-LAKE OKEECHOBEE-PALM BEACH WESTERN- 1222 PM EDT THU JUL 6 2006 ...THUNDERSTORMS MOVING INTO THE SOUTH LAKE OKEECHOBEE REGION... AT 1220 PM EDT...A BAND OF STRONG THUNDERSTORMS FROM CLEWISTON SOUTHEAST TO SOUTH BAY, OKEELANTA AND ALONG HIGHWAY 27 WILL BE MOVING INTO THE BELLE GLADE AND PAHOKEE AREAS. THIS BAND OF THUNDERSTORMS WILL PRODUCE WIND GUSTS NEAR 35 MPH AS WELL AS BRIEF HEAVY RAINS AND OCCASIONAL LIGHTNING STRIKES AS IT MOVES NORTHEAST AT 15 MPH THROUGH THE REGION. MARINERS ON THE SOUTH PART OF LAKE OKEECHOBEE SHOULD SEEK SAFE HARBOR UNTIL THESE THUNDERSTORMS PASS. ALL ACTIVITY WILL BE MOVING NORTH AROUND 15 MPH.
Special weather statement, Jul 6, 1:07 PM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 107 PM EDT THU JUL 6 2006 AMZ630-FLZ072-074-061735- BISCAYNE BAY-BROWARD METROPOLITAN-MIAMI-DADE METROPOLITAN- 107 PM EDT THU JUL 6 2006 ...STRONG THUNDERSTORMS MOVING THROUGH NORTH BROWARD AND METRO MIAMI-DADE... AT 105 PM EDT...STRONG THUNDERSTORMS CONTINUED TO MOVE THROUGH NORTH BROWARD COUNTY FROM PLANTATION NORTH TO CORAL SPRINGS AND PARKLAND. ADDITIONAL STRONG THUNDERSTORMS CONTINUED ACROSS METRO MIAMI-DADE FROM SWEETWATER ALONG THE DOLPHIN EXPRESSWAY TO DOWNTOWN MIAMI AND THE PORT TO KEY BISCAYNE AND MIAMI BEACH. NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE WIND GUSTS NEAR 35 MPH WITH THESE THUNDERSTORMS ALONG WITH HEAVY RAINS AND OCCASIONAL LIGHTNING STRIKES. MOTORISTS SHOULD EXERCISE INCREASED CAUTION WHEN DRIVING THROUGH THESE STORMS. RESIDENTS OF HIALEAH, MIAMI LAKES, OPA LOCKA, AND AVENTURA CAN EXPECT THUNDERSTORMS TO MOVE THROUGH BY 130 PM EDT.
Special weather statement, Jul 6, 1:12 PM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 112 PM EDT THU JUL 6 2006 FLZ068-061740- PALM BEACH EASTERN- 112 PM EDT THU JUL 6 2006 ...STRONG THUNDERSTORMS MOVING THROUGH WESTERN SUBURBS OF METRO PALM BEACH... AT 110 PM EDT...STRONG THUNDERSTORMS CONTINUED TO MOVE THROUGH SOUTH PALM BEACH COUNTY MAINLY ALONG AND WEST OF THE TURNPIKE FROM BOCA RATON AND PARKLAND NORTH TO DELRAY BEACH. OTHER THUNDERSTORMS WILL BE MOVING TOWARD THE JUPITER AND RIVIERA BEACH AREAS FROM THE GLADES. HOWEVER...THUNDERSTORMS CAN BE EXPECTED ACROSS ALL METRO AREAS OF PALM BEACH COUNTY THROUGH MID AFTERNOON. NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE WIND GUSTS NEAR 35 MPH WITH THESE THUNDERSTORMS ALONG WITH HEAVY RAINS AND OCCASIONAL LIGHTNING STRIKES. MOTORISTS SHOULD EXERCISE INCREASED CAUTION WHEN DRIVING THROUGH THESE STORMS.
Special weather statement, Jul 6, 1:38 PM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 138 PM EDT THU JUL 6 2006 FLZ068-061810- PALM BEACH EASTERN- 138 PM EDT THU JUL 6 2006 ...STRONG THUNDERSTORMS NOW MOVING THROUGH METRO PALM BEACH... AT 135 PM EDT...STRONG THUNDERSTORMS CONTINUED TO MOVE THROUGH METRO PALM BEACH COUNTY ALONG AND WEST OF INTERSTATE 95 AND SOUTH OF JUNO BEACH AND JUPITER. HOWEVER...ALL AREAS OF METRO PALM BEACH COUNTY CAN EXPECT THUNDERSTORMS THROUGH MID AFTERNOON. THE STRONGEST THUNDERSTORMS FROM WEST PALM BEACH SOUTH TO LAKE WORTH AND BOYNTON BEACH WILL CONTINUE TO MOVE NORTHEAST ACROSS DOWNTOWN AREAS OF WEST PALM AND PALM BEACH AND ON NORTH TOWARD RIVIERA BEACH AND JUPITER. NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE WIND GUSTS NEAR 35 MPH WITH THESE THUNDERSTORMS ALONG WITH HEAVY RAINS AND OCCASIONAL LIGHTNING STRIKES. MOTORISTS SHOULD EXERCISE INCREASED CAUTION WHEN DRIVING THROUGH THESE STORMS.
Special weather statement, Jul 6, 4:17 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 417 PM EDT THU JUL 6 2006 FLZ073-074-062115- WESTERN DADE FL-DADE METROPOLITAN FL- 417 PM EDT THU JUL 6 2006 AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF KENDALL LAKES TO NARANJA...MOVING EAST NEAR 20 MPH. THESE THUNDERSTORMS WILL IMPACT KENDALL LAKES...WESTWOOD LAKES AND SWEETWATER AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. BD
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:19 AM EDT | Special Marine Warning | MFL | 26 min | |
| Jul 6, 9:45 AM EDT | Special Marine Warning | MFL | 30 min | |
| Jul 6, 10:50 AM EDT | Special Marine Warning | MFL | 25 min | |
| Jul 6, 11:02 AM EDT | Severe Thunderstorm Warning | MFL | Collier | 28 min |
| Jul 6, 11:41 AM EDT | Special Marine Warning | MFL | 34 min | |
| Jul 6, 12:08 PM EDT | Special Marine Warning | MFL | 67 min | |
| Jul 6, 12:25 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jul 6, 1:56 PM EDT | Special Marine Warning | MFL | 34 min | |
| Jul 6, 2:01 PM EDT | Special Marine Warning | MFL | 44 min | |
| Jul 6, 4:47 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jul 6, 5:45 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jul 6, 6:09 PM EDT | Special Marine Warning | MFL | 56 min | |
| Jul 6, 6:56 PM EDT | Special Marine Warning | MFL | 64 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.